MathSciNet Relay Station
MathSciNet bibliographic data
MR177302 (31 #1565) 47.10 (47.45)
Whitley, R. J. Strictly singular operators and their conjugates. Trans. Amer. Math. Soc. 113 1964 252–261.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement